On ideals generated by bounded analytic functions in the bidisc
Bulletin de la Société Mathématique de France, Tome 121 (1993) no. 1, pp. 109-116.
@article{BSMF_1993__121_1_109_0,
     author = {Cegrell, Urban},
     title = {On ideals generated by bounded analytic functions in the bidisc},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {109--116},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {1},
     year = {1993},
     doi = {10.24033/bsmf.2202},
     zbl = {0793.32006},
     mrnumber = {94b:46079},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2202/}
}
TY  - JOUR
AU  - Cegrell, Urban
TI  - On ideals generated by bounded analytic functions in the bidisc
JO  - Bulletin de la Société Mathématique de France
PY  - 1993
DA  - 1993///
SP  - 109
EP  - 116
VL  - 121
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2202/
UR  - https://zbmath.org/?q=an%3A0793.32006
UR  - https://www.ams.org/mathscinet-getitem?mr=94b:46079
UR  - https://doi.org/10.24033/bsmf.2202
DO  - 10.24033/bsmf.2202
LA  - en
ID  - BSMF_1993__121_1_109_0
ER  - 
Cegrell, Urban. On ideals generated by bounded analytic functions in the bidisc. Bulletin de la Société Mathématique de France, Tome 121 (1993) no. 1, pp. 109-116. doi : 10.24033/bsmf.2202. http://www.numdam.org/articles/10.24033/bsmf.2202/

[1] Cegrell (U.). - A generalization of the corona theorem in the unit disc., Math. Z., t. 203, 1990, p. 255-261. | MR 91h:30059 | Zbl 0702.30038

[2] Chang (S.Y.A.). - Two remarks on H1 and BMO on the bidisc, Conference on Harmonic Analysis in Honour of Antoni Zygmund, Vol. II. (Chicago Ill. 1981), Wadsworth Math. Ser. Belmont, California, 1983. | Zbl 0518.46040

[3] Lin (K.-C.). - Harmonic analysis in the bidisc. - Dissertation, California, 1984.

[4] Varopoulos (N. Th.). - BMO functions and the ∂-equation, Pacific J. Math., t. 71, 1977, p. 221-273. | Zbl 0371.35035

Cité par Sources :